Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on products in $ {\rm Ext}$


Author: Nobuo Yoneda
Journal: Proc. Amer. Math. Soc. 9 (1958), 873-875
MSC: Primary 18.20
MathSciNet review: 0175957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0175957-2
Article copyright: © Copyright 1958 American Mathematical Society